%0 Journal Article
	%A K. Kannan and  D. Narasimhan and  K. Chandrasekhara Rao and  R. Ravikumar
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 54, 2011
	%T Regular Generalized Star Star closed sets in Bitopological Spaces
	%U https://publications.waset.org/pdf/15440
	%V 54
	%X The aim of this paper is to introduce the concepts of τ1τ2-regular generalized star star closed sets , τ1τ2-regular generalized star star open sets and study their basic properties in bitopological spaces.

	%P 816 - 818